# SDR AALA201703279040

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 69,754 hours, 11,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT L1 JUMP SEAT FAILED TEST.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW AMM 25-64-01.  OPERATIONAL CHECKED GOOD.
